Philadelphia, PA
A 26-year-old female asked:

How long does it take a chemically burned vagina to heal? due to monistat .. it's been 3 months now .. still burning & pain

1 doctor answer3 doctors weighed in
Dr. Elvia Greathouse
Obstetrics and Gynecology 24 years experience
See your Doc: That needs to be medically evaluated. There may be ongoing irritation from something else that you may be using, or it has not entirely healed. You may need steroid cream in that area, but it needs to be seen.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 36-year-old female asked:
Severe itching/ burning and irritated in/around vagina with lower abdomen discomfort. Took 1 day monistat. How soon till gone?
Dr. Jeff Livingston
Obstetrics and Gynecology 24 years experience
May not be yeast: If you have vaginal itch and it is not getting better with yeast cream then the cause may not be yeast. In that case you will need to see an Obgyn to ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A member asked:
I have a yeast infection. I am on my 3rd day of monistat 7. My vagina feels fine all day but as soon as I insert the cream it's itchy and burning is t?
Dr. Lori Lange
Specializes in Family Medicine
Try stopping med: Perhaps you don't have a Vaginitis at all. Consider stopping the med. You could also have a slight allergy to an ingredient in the Monistat 7. See a d... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 20-year-old female asked:
I used Monistat 1 (tioconazole) friday 4 mild itching/discharge. Gave me burning, and swollen vagina. Today (sunday) sore/itchy vagina white/yellow thick discharge.
Dr. Vicki Levine
Dermatology 43 years experience
Several reasons: It is possible you do not have a yeast infection. You may also be allergic to the cream. You need to see your gynecologist who can determine what is g... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old female asked:
Im fairly sure I have a yeast infection (self-diag.), Ive taken Monistat 7 (1st day) and feel a burning pain in and around my vagina, nausea, cramping, and the urge that urinating will alleviate the burning. Is this normal for this medication?
Dr. Sewa Legha
Medical Oncology 52 years experience
You likely have cystitis(urinary tract Infection) which typically causes urgency to empty your bladder, more frequent urination for small amounts and ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A female asked:
I used coconut oil for lubricant 5 days ago, and my vagina/vulva is burning, itchy, swollen, painful. I used monostat 1, and still feel uncomfortable.
Dr. Martin Raff
Infectious Disease 58 years experience
Allergy?: You may have reacted to the coconut oil, either because of an allergic reaction or a contact reaction to something in the oil. You might benefit from ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Mar 3, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.